# SDR CA061124005

- Difficulty date: November 21, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 17,718 hours, 11,760 cycles
- Engine: Garrtt TPE33110UA
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Part number: 2736041001
- Condition: Cracked
- Location: Te Flap
- Part time: 19,186 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVERHAUL OF THE RT FLAP ASSY, THE CENTER HINGE CHANNEL WAS REMOVED FOR REPLACEMENT AND WAS FOUND CRACKED BETWEEN (2) RIVET HOLES. THE CHANNEL HAS BEEN REPLACED.   (TC NR 20061124005)
